Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 14, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jun 17, 2010, 3:27 PM CDT for 6 counties in Minnesota. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 3:27 PM CDT (20:27 UTC)
- Expired
- Jun 17, 2010, 4:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Becker County, MN, Clay County, MN, Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 102 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:28 PM CDT | TORNADO 0 | 4 Se Twin Valley, MN | TORNADO TRACKED NORTHEAST FOR ABOUT 1 MILE TO ROUGHLY 4 ESE OF TWIN VALLEY BY 330 PM CDT. SEVERAL TREE LIMBS WERE SNAPPED OFF IN A COUNTRY CEMETARY SOUTH OF FOSSUM. MAXIMUM WIDTH ESTIMATED TO 25 YARDS AND PEAK WINDS TO 80 MPH. |
| Jun 17, 3:59 PM CDT | HAIL 2 | 1 E Bejou, MN | GOLF BALL TO HEN EGG SIZED HAIL OCCURRED. |
| Jun 17, 4:00 PM CDT | TORNADO 0 | 3 E Bejou, MN | TORNADO TRACKED NORTHEASTWARD FOR ROUGHLY 4 MILES AND CROSSED INTO POLK COUNTY ABOUT 5NE OF BEJOU AROUND 407 PM CDT. THE TORNADO CONTINUED FOR ANOTHER 2 MILES INTO POLK COUNTY TO AROUND 7 MILES SOUTHWEST OF FOSSTON BY 410 PM CDT. SEVERAL TREES WERE KNOCKED DOW |
| Jun 17, 4:07 PM CDT | TORNADO | 9 S Mcintosh, MN | THIS TORNADO CONTINUED FROM MAHNOMEN COUNTY FOR ABOUT 2 MILES TO ABOUT 6SW OF FOSSTON BY 410 PM CDT. THE TORNADO KNOCKED DOWN SEVERAL TREES IN FARM SHELTER BELTS. TOTAL TRACK LENGTH WAS ABOUT 6 MILES. MAXIMUM WIDTH ESTIMATED TO 40 YARDS AND PEAK WINDS TO 80 MP |
| Jun 17, 4:08 PM CDT | FUNNEL CLOUD | 1 Nw Fosston, MN | FUNNELS WERE VIEWED BOTH NORTHWEST AND SOUTHWEST OF FOSSTON... MOVING NORTH NORTHEASTWARD. |
| Jun 17, 4:08 PM CDT | FUNNEL CLOUD | 1 Nw Fosston, MN | |
| Jun 17, 4:22 PM CDT | FUNNEL CLOUD | 1 Nw Fosston, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:21 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.5 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
507 WFUS53 KFGF 172027 TORFGF MNC005-027-029-087-107-119-172130- /O.NEW.KFGF.TO.W.0014.100617T2027Z-100617T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 327 PM CDT THU JUN 17 2010 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN BECKER COUNTY IN NORTHWEST MINNESOTA... NORTHEASTERN CLAY COUNTY IN NORTHWEST MINNESOTA... SOUTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA... MAHNOMEN COUNTY IN NORTHWEST MINNESOTA... EASTERN NORMAN COUNTY IN NORTHWEST MINNESOTA... SOUTHEASTERN POLK COUNTY IN NORTHWEST MINNESOTA... * UNTIL 430 PM CDT * AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS LOCATED 5 MILES SOUTHEAST OF FLOM...OR 23 MILES NORTHWEST OF DETROIT LAKES...MOVING TO THE NORTH AT 35 MPH. * THE TORNADIC STORM WILL BE NEAR... TWIN VALLEY...WAUBUN AND TULABY LAKE AROUND 335 PM CDT. FAITH AROUND 340 PM CDT. MAHNOMEN...NAYTAHWAUSH AND LONG LOST LAKE AROUND 345 PM CDT. WAUKON AND BEAULIEU AROUND 350 PM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM INCLUDE GARY...ZERKEL...FERTILE...WINGER...MAPLE BAY AND FOSSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4769 9630 4769 9523 4691 9550 4691 9657 TIME...MOT...LOC 2026Z 195DEG 37KT 4712 9607 $$ BH/DK
2 follow-up statements
425 WWUS53 KFGF 172044 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 344 PM CDT THU JUN 17 2010 MNC005-027-029-087-107-119-172130- /O.CON.KFGF.TO.W.0014.000000T0000Z-100617T2130Z/ NORMAN MN-MAHNOMEN MN-CLAY MN-POLK MN-CLEARWATER MN-BECKER MN- 344 PM CDT THU JUN 17 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN BECKER... SOUTHERN CLEARWATER...SOUTHEASTERN POLK...NORTHEASTERN CLAY... MAHNOMEN AND EASTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA UNTIL 430 PM CDT... AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES SOUTHWEST OF MAHNOMEN...OR 34 MILES NORTH OF DETROIT LAKES...MOVING TO THE NORTH AT 45 MPH. THE TORNADIC STORM WILL BE NEAR... WAUKON AND BEAULIEU AROUND 350 PM CDT. ZERKEL...ROY LAKE AND MAHNOMEN AROUND 355 PM CDT. FERTILE...RINDAL AND LOWER RICE LAKE AROUND 400 PM CDT. WINGER...PINE BEND AND ISLAND_LAKE AROUND 405 PM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM INCLUDE MAHKONCE...FLAMING...BEJOU...MAPLE BAY...LENGBY AND EBRO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4769 9630 4769 9523 4691 9550 4691 9657 TIME...MOT...LOC 2044Z 195DEG 37KT 4730 9600 $$ BH/DK
475 WWUS53 KFGF 172110 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 410 PM CDT THU JUN 17 2010 MNC005-027-029-087-107-119-172130- /O.CON.KFGF.TO.W.0014.000000T0000Z-100617T2130Z/ NORMAN MN-MAHNOMEN MN-CLAY MN-POLK MN-CLEARWATER MN-BECKER MN- 410 PM CDT THU JUN 17 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN BECKER... SOUTHERN CLEARWATER...SOUTHEASTERN POLK...NORTHEASTERN CLAY... MAHNOMEN AND EASTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA UNTIL 430 PM CDT... AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES EAST OF WINGER...OR 43 MILES SOUTH OF THIEF RIVER FALLS...MOVING TO THE NORTH AT 45 MPH. A WALL CLOUD HAS BEEN REPORTED WITH THESE STORMS NEAR FOSSTON. THE TORNADIC STORM WILL BE NEAR... FOSSTON AND BAGLEY AROUND 415 PM CDT. MCINTOSH AND ERSKINE AROUND 420 PM CDT. WEME AND OLGA AROUND 425 PM CDT. LEONARD AROUND 430 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4769 9630 4769 9523 4691 9550 4691 9657 TIME...MOT...LOC 2108Z 195DEG 37KT 4754 9590 $$ BH/DK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:06 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 17, 2:06 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 206 PM CDT THU JUN 17 2010 .DISCUSSION...ABBREVIATED DISCUSSION DUE TO ONGOING/POTENTIAL SEVERE WEATHER EVENT. WARM FRONTAL BOUNDARY/PREFRONTAL TROUGH FROM WESTERN ND SURFACE LOW AND SEVERAL OTHER BOUNDARIES WILL BE THE FOCUS FOR CONTINUED SEVERE WEATHER THREAT INTO THIS EVENING. AIRMASS BECOMING INCREASINGLY UNSTABLE WITH SURFACE HEATING AND MID 60 DEWPOINTS IN WARM SECTOR. DRIER AIR WILL SPREAD ACROSS THE REGION LATER TONIGHT IN THE WAKE OF WARM FRONT LIFTING NORTH AND EXITING PREFRONTAL TROUGH TO OUR EAST. THIS SHOULD ALLOW MINIMUMS TO DROP INTO THE 50S. SURFACE LOW PRESSURE WILL LIFT NORTH AND THEN EAST ACROSS SOUTHERN CANADIAN PROVINCES ON FRIDAY. WIND WILL AGAIN BE MAIN ISSUE AND SOME SORT OF HEADLINE WILL LIKELY BE NECESSARY. WILL ALSO SEE SOME WRAP AROUND SHRA AS LOW SHIFTS EAST. WILL SPREAD POPS A LITTLE FARTHER SOUTH BASED ON LAYER RH TRENDS. FAVORED COLD ADVECTION AND CLOUD COVER POTENTIAL WILL MAKE FOR COOLER TEMPERATURES ALL BUT FAR SOUTH. WITH SLOWER TRACK OF SURFACE LOW WILL LINGER POPS ACROSS THE NORTHERN FA THROUGH THE NIGHT. CONFIDENCE LOW BUT WILL MAINTAIN LOW POPS INTO THE WEEKEND IN ZONAL MID LEVEL FLOW AND PASSAGE OF WEAK WAVES. LONG RANGE...MONDAY THROUGH WEDNESDAY. MAIN ISSUE THROUGH PERIOD WILL BE TIMING OF NORTHERN STREAM WAVE. MODELS ALL SHOWING TIMING ISSUES WITH WAVE SO HAVE MAINTAINED EXTENDED LOW POP PERIOD. BASED ON THERMAL PROFILES TEMPERATURES WILL RANGE AT OR ABOVE AVERAGE. && .AVIATION...PRIMARILY LOOKING AT VFR CIGS WITH PATCHY MVFR CIGS/VSBY IN STRONGER STORMS PRETTY MUCH ANYWHERE ACROSS THE AREA AS SEVERAL BOUNDARIES PUSH THROUGH. && .HYDROLOGY...SPOTTY FLASH FLOODING THIS MORNING MAY LEAD TO SOME LOCALIZED RIVER RISES. WILL BE MONITORING FOR ADDITIONAL FLOOD THREAT WITH ANY NEW CONVECTIVE DEVELOPMENT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...TORNADO WATCH IN EFFECT UNTIL 9PM CDT. MN...TORNADO WATCH IN EFFECT UNTIL 9PM CDT. && VOELKER
Hazardous weather outlook, Jun 17, 6:53 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 653 AM CDT THU JUN 17 2010 MNZ001>005-007-008-013>015-022-023-027>031-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-181200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-SOUTH CLEARWATER- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY- EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. ALSO STRONG SOUTH WINDS ARE EXPECTED TODAY. A HIGH WIND WATCH IS IN EFFECT FROM 1 PM THURSDAY UNTIL 1 AM FRIDAY. SOUTH WINDS OF 25 TO 35 MPH IS FORECAST WITH GUSTS TO 45 TO 50 MPH POSSIBLE. SOUTH WINDS WILL SHIFT TO THE SOUTHWEST AFTER A COLD FRONT WILL MOVE THROUGH THE AREA. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE EXPECTED FOR FRIDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE FOR FRIDAY. WINDS SHOULD BE STRONGEST FROM 8 AM CDT TO 9 PM CDT. WIND ADVISORIES MAY BE NEEDED FRIDAY. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. STRONG LOW PRESSURE OVER SOUTHERN MANITOBA WILL PRODUCE THE GUSTY WINDS FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MNZ006-009-016-017-024-032-181200- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- HUBBARD-WADENA- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HOPPES
In the hours before
Local storm report, Jun 17, 1:44 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
144 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM HAIL 2 S BEMIDJI 47.45N 94.88W
06/17/2010 E0.75 INCH BELTRAMI MN TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 1:45 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
145 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 4 ESE NEW ROCKFORD 47.66N 99.06W
06/17/2010 E0.88 INCH EDDY ND TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 1:48 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
148 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL PINEWOOD 47.60N 95.13W
06/17/2010 E0.75 INCH BELTRAMI MN TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 1:54 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
154 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL 3 ENE SHEYENNE 47.84N 99.06W
06/17/2010 E1.00 INCH EDDY ND TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 1:55 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
155 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HAIL 3 NE BEMIDJI 47.51N 94.83W
06/17/2010 E1.00 INCH BELTRAMI MN TRAINED SPOTTER
&&
BBRAMERLocal storm report, Jun 17, 1:58 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
158 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 3 W FORT TOTTEN 47.98N 99.06W
06/17/2010 E1.00 INCH BENSON ND TRAINED SPOTTER
&&
BBRAMERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:53 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 67 min |
| Jun 17, 9:35 AM CDT | Flash Flood Warning | FGF | Clay | 12 hr |
| Jun 17, 9:57 AM CDT | Flash Flood Warning | FGF | Norman | 12 hr |
| Jun 17, 11:56 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Polk | 64 min |
| Jun 17, 1:19 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 56 min |
| Jun 17, 3:07 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 53 min |
| Jun 17, 3:38 PM CDT | Tornado Warning | FGF | Becker, Otter Tail | 67 min |
| Jun 17, 3:55 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 65 min |
| Jun 17, 4:04 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Pennington, Polk, Red Lake | 56 min |
| Jun 17, 4:21 PM CDT | Tornado Warning | FGF | Becker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena | 54 min |
| Jun 17, 4:29 PM CDT | Tornado Warning | FGF | Marshall, Polk | 46 min |
| Jun 17, 4:56 PM CDT | Tornado Warning | FGF | Becker, Clearwater, Hubbard, Otter Tail, Wadena | 64 min |
| Jun 17, 5:01 PM CDT | Tornado Warning | FGF | Marshall, Polk | 44 min |
| Jun 17, 5:09 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 51 min |
| Jun 17, 5:15 PM CDT | Tornado Warning | FGF | Polk | 30 min |
| Jun 17, 5:24 PM CDT | Tornado Warning | FGF | Marshall | 51 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | FGF | Polk | 46 min |
| Jun 17, 5:35 PM CDT | Tornado Warning | FGF | Norman, Polk | 55 min |
| Jun 17, 5:54 PM CDT | Tornado Warning | FGF | Lake of the Woods, Roseau | 51 min |
| Jun 17, 5:59 PM CDT | Tornado Warning | FGF | Clearwater, Mahnomen, Marshall, Norman, Pennington, Polk and 1 more | 61 min |
| Jun 17, 6:38 PM CDT | Tornado Warning | FGF | Kittson, Roseau | 67 min |
| Jun 17, 6:51 PM CDT | Tornado Warning | FGF | Becker, Beltrami, Clearwater, Hubbard | 54 min |
| Jun 17, 6:58 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 47 min |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.